# SDR 95ZZZM653

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19016
- Make and model: Beech 1900C
- Aircraft serial: UC22
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 1013841375
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WON'T EXTEND.  AFTER A FEW MINUTES GEAR WENT DOWN.  LANDING WAS ACOMPLISHED WITH NO FURTHER PROBLEMS.  MAINTENANCE REPLACED HANDLE ASSEMBLY.  (M)
